# SDR UPS07M50154

- Difficulty date: April 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CABIN - CORROSION ON SEAT TRACK CROWN & FLANGE AT STA 1966 X=107.  CURVE SEAT TRACK ATTACHMENT & ATTACHED PARTS AT STA 1831-2007 X=107 LEFT REMOVED PER SRM 51-31-01 V.II R.39.  CLEAN UP REWORKED AREA PER SRM 51-21- 01 V.II R.39.  NEW SEAT TRACK AFA7789-547, 1EA LOCATED PER SRM 53-70-00 V. V.I FIG 8.R.39.  NEW SEAT TRACK INSTALLED PER SRM 51-31-01 V.II R.39.  HFEC INSP C/O ON REWORKED AREA FOUND NO CRACK ON REWORKED AREA.
